# SDR DALA2019062603959

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 78,876 hours, 9,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING LIGHT INOPERATIVE AT 38AB AND 41AB. FOUND WIRE BROKEN UNDER SEAT 38A, 41A AND REPAIRED WIRES. SYSTEM OPERATION IS NORMAL.
